# SDR AALA2018082109019

- Difficulty date: August 5, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241KF,  FRAMES 42 TO 47 AND Y254 TO Y765.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701 REV H.
